# SDR UIEA2024120301163

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,492 hours, 25,042 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: 9104918
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 NACELLE STRUT, INBOARD ACCESS PANEL WITH LATCH BROKEN.( REMOVED DAMAGED LATCH AT ENG #2, NACELLE STRUT INBOARD ACCESS PANEL AREA, LOCATED, CLEANED, TRIMMED, SECURED, ADJUSTED, SAFETY WIRE, INSTALLED NEW LATCH AS REQUIRED AT ENG #2 NACELLE STRUT, INBOARD ACCESS PANEL AREA PER BOEING 767-300 SRM 51-40-02-0G-0. NO FURTHER DEFECTS NOTED )
